# SDR AALA20100304TUL04

- Difficulty date: March 4, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 30,651 hours, 14,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT BATTERIES WEAK AT CONTROLLERS AB5-1 AND AB5-2.  REPLACED BATTERY PACK FOR EMERGENCY PATH LIGHTS AT CONTROLLERS AB5-1 AND AB5-2 PER MM 33-60-98-4, OPS CHECK GOOD.
